Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking Sumatriptan for migraines, now vomiting and dizzy. Thyroid?

HI I have been diagnosed and have had migraines for years. I take sumatriptan which helps but recently (past two weeks) I have had to take them daily. I have also felt like vomiting and feeling dizzy. I haven t changed my life style or diet but feel so different. No energy and constantly battling a headache . Any ideas what it could be? Thyroid maybe? regards Graham
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

It looks like you are suffering from migraine with aura. The aura is part of many migraines where people tend to have vomiting, dizziness, sometimes even imbalance and weakness. I advice you to continue taking the anti migraine medications. You should also have drugs like naproxen for acute pains. Please ask your doctor for a prescription.

I hope I have answered your query

Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor